Teva - missed dose

Hi

Me again, sorry...

I was prescribed an increase of my dose from 50mcg to 100mcg by my doctor. This was too large a leap - I was on Actavis and changing to Teva left me wired at night, couldn't sleep until about 4.30am for a couple of hours and very agitated. Temps were up as well, so I decided to miss a dose. Managed to get sleep that night but temp was still up, so I missed another dose. I also had some pain in my intestine area which coincided with taking Teva.

I have therefore missed 2 doses of 50mcg.

I have in the last couple of hours experienced some chest pain which I guess is my body telling me it needs some Levo.

Should I take my dose tonight?

I don't want to give up on Levo just yet as it's early days, but i am seriously thinking of switching to NDT (went to see Dr P a few weeks ago).

Would really appreciate hearing your thoughts/ own related experiences.

Thanks so much,

4 Replies

oldestnewest
  • Did you have any reactions to Actavis? Why were you changed to Teva? If you didn't have any reaction to Actavis then ask to go back on it even if it means cutting tablets. It would be so much easier to stay on Levo if it suits you, and of course you don't have to pay for!

    Personally I wouldn't take tonight's dose, ring the surgery in the morning and either ask for an emergency appointment due to your reaction to Teva or ask for a telephone consultation to get your prescription changed back to Actavis.

  • Thanks SeasideSusie for replying.

    Actavis made me feel 'not quite present', if that makes sense. I was beginning to get headaches on them and I much preferred Wockhardt which was the Levo I initially started on some months ago. I wanted to go back to Wockhardt but noone had it in stock - so I thought I'd give Teva a go.

    Also, feel much more motivated on Teva during the day - I undercoated a wall, went shopping and generally felt more alive, but at night time it just didn't switch off and after not sleeping properly for a few nights - it catches up with you for sure. Catch 22.

    If I take a lower dose (25) in the morning and start up from there again, I'm thinking that I may adjust to the new Teva and build up the dose again as I go along. I saw on another post that another person taking Teva thought it was stronger than her usual brand.

    I don't know.

  • OK, so Actavis doesn't suit. A couple of choices then. For now, can you experiment with timing of the Teva. Try taking it first thing in the morning and see how that goes.

    There is Mercury Pharma brand you could try.

    As far as I know Wockhardt only comes in 25mcg tablets. If that's the only one that suits you then hopefully your GP will have a way of finding out where it can be sourced

  • Hi there,

    I hope you can advise Seaside Susie. Had the most awful night last night. I've tried to stabilise on Teva, but still cannot sleep at all on it. But now I've started getting anxious with it and lots of adrenaline at night. I think it's the result of being undermedicated. i want to go back up, but I'm only on about half of 25mg (I was trying to get used to it). Now what? Do I go back to doc's get some Actavis (which I didn't like, but at least could sleep on it) and change dose? How much should I take straight away? I've made a complete mess of this - and need to put right slowly.

    Hope you can advise, as I know you understand this cursed thing so well! Fingers crossed you see this... not sure if I should take anymore Teva - but it's going to exacerbate being undermedicated??

    I basically haven't slept properly for about ? nights whilst on this stuff.

    Brain Fog or sleep? I choose sleep right now..

    Thanks in advance....

You may also like...